Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

122 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have dark spot on back. Get hives in hot weather with facial night sweats. Any remedy?

Answered by
Dr.
Dr. S. Murugan

HIV AIDS Specialist

Practicing since :1974

Answered : 2769 Questions

default
Posted on Mon, 7 Jan 2013 in Skin Hair and Nails
Question: Am dark skinned and I have 3 dark spots on my back one is like a pimple on is brown slightly raised and one is black flat all painless . Was inquiring if that could be linked to hiv.sometimes my skin feels itchy . In addition when it's extremely hot my skin breaks out in hives when am outside under direct sunlight. I equally have a sore throat saw a doctor who told me to gaggle salt water there is only slight redness. I also have facial night sweats .
doctor
Answered by Dr. S. Murugan 4 hours later
Hi XXXXXXX,
Thanks for writing to us.

All the symptoms described by you are not at all anyway specific to HIV disease.

Dark spots on your back may be even due to acne and scars of acne. It is quite common for a male of 33 years.
Similarly hives over skin especially under sunlight may be due to allergy to UV Rays or it may be allergic rashes to other allergens from diet, contact, dust, plant or insect allergens etc. It has to be investigated and you would need to avoid the same.

Sore throat also is a very common entity for anybody. Apart from saline gargle, you may need antibiotics to get a cure. Better consult your ENT Surgeon.

If you have a suspicion that your sexual activity could be infectious, then have a check up for HIV screening and repeat the same after 3 months of the risky exposure and rule out the same.
Get well soon.
Dr S.Murugan

Above answer was peer-reviewed by : Dr. Aparna Kohli
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,   ,  

Recent questions on  Skin rash

doctor1 MD

My husband has shingles and was treated with 7 days of valacyclovir...and some tramadol for pain. He has finished the valtrex, but does not take the tramadol as it was too potent for him. The intitial outbreak has crusted over and the scabbed areas have fallen off...there have been no new outbreaks. He was treated on the 4th day following the first visual of the rash. It has be 15 days since first noticiing the rash...and he has some blood in his urine once a day for 3 days....in the afternoon. Can the virus be a cause of the blood?

doctor1 MD

I am 3 months pregnant and about 2 weeks ago noticed a small rash on the leftside of my neck. I have scratched it so bad, it seems to have spread all over my chest. It is red, unbearably itchy, and bumpy. I notice when I am in the sun, it gets even more itchy. What should I do?

doctor1 MD

Since switching to SweetLeaf Stevia My husband and I are both suffering from severe gas. Is this normal? Will it subside. Neither of us has had this problem prior to using the Sweetleaf. I stopped the Truvia and it s noname brand equal a couple of weeks ago due to the other additives in them. I am allergic to Sucrolose and had to eliminate this from my diet. It causes rash on arms and legs and irregular heartbeat.

doctor1 MD

Hello, I am trying to figure out why I ve been getting rashes on and off for the past couple of years whenever I go on vacation and get exposure to the sun and ocean. I have Addison s Disease and hypothyroidism and don t know if the bumpy clustery bilateral rash has to do with my autoimmune disorders. The rash goes away in a few days and is non-itchy but uncomfortable. It usually starts on the tops of my feet and spreads to my hands (in between fingers too)...right now it is on my thighs and hips.

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and is not going away...I had read somewhere in the webmd website that facial rashes are the first sign...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?